Archive for Rational Mechanics and Analysis

, Volume 38, Issue 5, pp 317–347

The mathematical structure of chemical kinetics in homogeneous single-phase systems

  • Frederick J. Krambeck
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • Frederick J. Krambeck
    • 1
  1. 1.Mobil Research & Development CorporationPrinceton

Personalised recommendations